# SDR IPXA09557362

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N380089
- Part serial: CA0385
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING O/B TRAILING EDGE FLAP WEDGE HAS A HOLE.  REPAIRED PER EO-B757-5750-34923-A.
